# SDR AALA201905299003

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 53,805 hours, 27,723 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SLAT OVERSPEED WARNING, ONE AND A HALF HOURS IN FLIGHT, CRUISE ALTITUDE 24,000, .738 MACH, FLAPS UP SLATS RETRACTED. AURAL WARNING CAME ON. NO OTHER PROBLEMS. MAINTENANCE PERFORMED GVI OF THE SLATS, NO DEFECTS NOTED. PERFORMED BITE CHECK IAW AMM 32-60-00. OPS CHECK GOOD.
